MathSciNet Relay Station
MathSciNet bibliographic data
MR1626528 (99i:46049) 46L35 (05C20 22A22)
Kumjian, Alex; Pask, David; Raeburn, Iain Cuntz-Krieger algebras of directed graphs. Pacific J. Math. 184 (1998), no. 1, 161–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement